I was wondering if anyone would know what could be wrong to cause you to feel too full after eating. This happens to me a couple of times a week. I also have nauesa, but have been on Prilosce since last week and that seems to be helping with the nausea. but is not helping with the too full feeling. When I get this it can last one or two hours up to several hours. I've had an upper GI normal, a gallbladder ultrasound normal. Most days I'm afraid to eat cuz I can't stand this feeling it's miserable. I'd rather strave than have this. I go to a G.I. doctor, but not til the end of Jan 08.
I feel the same as you for the last 2 months. They game me the prilosec and didn't help. After endoscopy, colonoscopy, CT scan and a gastric emptying, they said that after 4 hours I still have almost 20% of the food in my stomach (lazy stomach I guess). They do not know the reason why it happen and the gastro told me that all the good medicine that he used to prescribe are out of the market and that now they prescribe erythromycin. I been taking a teaspoon for the last week and I still don't see any improvement and of course I do not understand why an antibiotic when I do not have any bacteria. All my tests were good. Try eating small portions and definitely nothing really heavy until you can see your doctor and perhaps he will find what is wrong with you. I will let you know if the erythromycin works.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.